# SDR CA051018002

- Difficulty date: October 16, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: PS400010
- Condition: Weak
- Location: Elt
- Component: Elt, Pointer
- Component part number: PS400010
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT PAST AIRPORT, THE ELT WENT OFF IN FLIGHT.  NO UNUSUAL FLIGHT CONDITIONS AT THE TIME OF THE INCIDENT.  FSS WAS CONTACTED.
